Repository logo
Collections
Browse
Statistics
  • English
  • हिंदी
Log In
New user? Click here to register.Have you forgotten your password?
  1. Home
  2. Publications
  3. Journal Article
  4. Embedding double starlike trees into hypercubes

Publication:
Embedding double starlike trees into hypercubes

Date

01-01-2011

Authors

Chouduma, S A
Lavanyaa, S
Sunitha, V

Journal Title

Journal ISSN

Volume Title

Publisher

Research Projects

Organizational Units

Journal Issue

Abstract

Description

Keywords

Citation

S. A. Chouduma, S. Lavanyaa, and V Sunitha, "Embedding double starlike trees into hypercubes," International Journal of Computer Mathematics, Vol. 88, no. 1, Jan. 2011, pp. 1-5. Doi: 10.1080/00207160903406554

URI

https://ir.daiict.ac.in/handle/dau.ir/1989

Collections

Journal Article

Endorsement

Review

Supplemented By

Referenced By

Full item page

Research Impact

Metrics powered by PlumX, Altmetric and Dimensions

 
Quick Links
  • Home
  • Search
  • Research Overview
  • About
Contact

DAU, Gandhinagar, India

library@dau.ac.in

+91 0796-8261-578

Follow Us

© 2025 Dhirubhai Ambani University
Designed by Library Team